# SDR USAA2014112000007

- Difficulty date: November 18, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 47,269 hours, 17,287 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 4A7121
- Part serial: FAA90900
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 51,562 hours, 19,825 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED & AN EMER DECLARED DUE TO CABIN ODOR & A CTR FUEL TANK TRANSFER ISSUE.  CLIMBING THROUGH 15,000FT FLIGHT ATTENDANT REPORTED A STRONG DIRTY SOCKS SMELL.  ACCOMPLISHED JOB CARD 26L00021001, FOUND NR 2 ENG OIL LEAK IN NR 5 BEARING AREA.  EXCESSIVE LEAK & SMOKE.  REPLACED NR 2 ENG OIL SCAVENGE PUMP IAW EA 209000.
